A Note on Wavelets and S-asymptotics

Arpad Takači; Nenad Teofanov

Matematički Vesnik (1997)

  • Volume: 49, Issue: 209, page 215-220
  • ISSN: 0025-5165

How to cite


Arpad Takači, and Nenad Teofanov. "A Note on Wavelets and S-asymptotics." Matematički Vesnik 49.209 (1997): 215-220. <http://eudml.org/doc/258614>.

author = {Arpad Takači, Nenad Teofanov},
journal = {Matematički Vesnik},
keywords = {Tauberian theorems; exponential distributions},
language = {eng},
number = {209},
pages = {215-220},
publisher = {Društvo matematičara Srbije},
title = {A Note on Wavelets and S-asymptotics},
url = {http://eudml.org/doc/258614},
volume = {49},
year = {1997},

AU - Arpad Takači
AU - Nenad Teofanov
TI - A Note on Wavelets and S-asymptotics
JO - Matematički Vesnik
PY - 1997
PB - Društvo matematičara Srbije
VL - 49
IS - 209
SP - 215
EP - 220
LA - eng
KW - Tauberian theorems; exponential distributions
UR - http://eudml.org/doc/258614
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.